RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 2(18), Pages 223–226 (Mi umn6948)  

A theses

Investigations on the theory of finite extensions

I. R. Shafarevich


Full text: PDF file (569 kB)

Bibliographic databases:

Citation: I. R. Shafarevich, “Investigations on the theory of finite extensions”, Uspekhi Mat. Nauk, 2:2(18) (1947), 223–226

Citation in format AMSBIB
\Bibitem{Sha47}
\by I.~R.~Shafarevich
\paper Investigations on the theory of finite extensions
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 2(18)
\pages 223--226
\mathnet{http://mi.mathnet.ru/umn6948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=26045}


Linking options:
  • http://mi.mathnet.ru/eng/umn6948
  • http://mi.mathnet.ru/eng/umn/v2/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:433
    Full text:176
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019